Header menu link for other important links
Numerical methods for fourth-order fractional integro-differential equations
, Aslam Noor Muhammad
Published in Elsevier BV
Volume: 182
Issue: 1
Pages: 754 - 760
This paper outlines a reliable strategy for solving linear and nonlinear boundary value problems for fourth-order fractional integro-differential equations. The fractional derivative is considered in the Caputo sense. The Adomian decomposition method is found to be fast and accurate. Numerical examples are presented to illustrate the efficiency and reliability of the method. © 2006 Elsevier Inc. All rights reserved.
About the journal
JournalData powered by TypesetApplied Mathematics and Computation
PublisherData powered by TypesetElsevier BV
Open AccessNo